Alert archive / Maine / Small Craft Advisories in 2012
Small Craft Advisory 69, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Dec 4, 2012, 2:30 AM EST. It took effect at Dec 4, 2012, 10:00 PM EST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Dec 4, 2012, 2:30 AM EST (07:30 UTC)
- In effect from
- Dec 4, 2012, 10:00 PM EST
- Expired
- Dec 6, 2012, 2:45 AM EST
- In force
- 29 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
658 WHUS71 KCAR 040730 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 230 AM EST TUE DEC 4 2012 ANZ050>052-041530- /O.NEW.KCAR.SC.Y.0069.121205T0300Z-121206T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 230 AM EST TUE DEC 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
717 WHUS71 KCAR 041114 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 614 AM EST TUE DEC 4 2012 ANZ050>052-041915- /O.CON.KCAR.SC.Y.0069.121205T0300Z-121206T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 614 AM EST TUE DEC 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
012 WHUS71 KCAR 041413 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 913 AM EST TUE DEC 4 2012 ANZ050>052-042215- /O.CON.KCAR.SC.Y.0069.121205T0300Z-121206T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 913 AM EST TUE DEC 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
407 WHUS71 KCAR 042007 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 307 PM EST TUE DEC 4 2012 ANZ050>052-050415- /O.CON.KCAR.SC.Y.0069.121205T0300Z-121206T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 307 PM EST TUE DEC 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
317 WHUS71 KCAR 050243 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 943 PM EST TUE DEC 4 2012 ANZ050>052-051045- /O.CON.KCAR.SC.Y.0069.121205T0300Z-121206T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 943 PM EST TUE DEC 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT...BECOMING NORTHWEST. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
920 WHUS71 KCAR 050512 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1212 AM EST WED DEC 5 2012 ANZ050>052-051315- /O.CON.KCAR.SC.Y.0069.000000T0000Z-121206T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1212 AM EST WED DEC 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
850 WHUS71 KCAR 050741 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 241 AM EST WED DEC 5 2012 ANZ050>052-051545- /O.EXT.KCAR.SC.Y.0069.000000T0000Z-121206T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 241 AM EST WED DEC 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
624 WHUS71 KCAR 051133 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 633 AM EST WED DEC 5 2012 ANZ050>052-051945- /O.CON.KCAR.SC.Y.0069.000000T0000Z-121206T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 633 AM EST WED DEC 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
295 WHUS71 KCAR 052029 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 329 PM EST WED DEC 5 2012 ANZ050>052-060430- /O.CON.KCAR.SC.Y.0069.000000T0000Z-121206T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 329 PM EST WED DEC 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HEWITT
115 WHUS71 KCAR 060239 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 939 PM EST WED DEC 5 2012 ANZ050>052-061030- /O.CON.KCAR.SC.Y.0069.000000T0000Z-121206T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 939 PM EST WED DEC 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
933 WHUS71 KCAR 060538 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1238 AM EST THU DEC 6 2012 ANZ050>052-061200- /O.CON.KCAR.SC.Y.0069.000000T0000Z-121206T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1238 AM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
773 WHUS71 KCAR 060745 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 245 AM EST THU DEC 6 2012 ANZ050-051-061545- /O.CAN.KCAR.SC.Y.0069.000000T0000Z-121206T1200Z/ /O.NEW.KCAR.SI.Y.0001.121206T0745Z-121206T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 245 AM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-061500- /O.CAN.KCAR.SC.Y.0069.000000T0000Z-121206T1200Z/ /O.NEW.KCAR.SI.Y.0001.121206T0745Z-121206T1500Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 245 AM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Dec 4, 12:18 AM EST, 2 hours 12 minutes earlier.
Area forecast discussion, Dec 4, 12:18 AM EST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 1218 AM EST TUE DEC 4 2012 .SYNOPSIS... HIGH PRESSURE WILL BUILD ACROSS THE REGION OVERNIGHT THEN MOVE EAST TUESDAY. A COLD FRONT WILL APPROACH TUESDAY NIGHT AND CROSS THE REGION WEDNESDAY. HIGH PRESSURE WILL BUILD ACROSS THE AREA THURSDAY. && .NEAR TERM /THROUGH TODAY/... 12AM UPDATE... LITTLE CHANGE AT THIS POINT. PERSISTENT STRATOCU SEEMS LIKE A GOOD BET THROUGH TONIGHT AND TOMORROW WITH THE GROWING SUBSIDENCE INVERSION. GUIDANCE IS HAVING A HARD TIME WITH LOCATION OF THE H925 MOISTURE FIELDS. THE STRATOCU IS EXPECTED TO MITIGATE THE RISK OF FREEZING FOG IN MANY LOCATIONS. UPDATE... HIGH PRESSURE WILL BUILD ACROSS THE REGION OVERNIGHT. THE CLOUD DECK ACROSS THE FORECAST AREA WILL DECREASE OVERNIGHT WITH GENERALLY PARTLY CLOUDY SKIES ACROSS THE FORECAST AREA. PATCHY FREEZING FOG COULD ALSO DEVELOP OVERNIGHT. OVERNIGHT LOW TEMPERATURES WILL BE DEPENDENT ON THE EXTENT OF CLOUD COVER. GENERALLY EXPECT LOW TEMPERATURES TO RANGE FROM THE MID 20S NORTH...TO THE MID TO UPPER 20S DOWNEAST. HAVE UPDATED THE FORECAST TO ADJUST FOR CURRENT CONDITIONS ALONG WITH EXPECTED OVERNIGHT CLOUD COVER AND TEMPERATURES. PREVIOUS DISCUSSION... THE HIGH WILL MOVE EAST ON TUESDAY. CLOUDS WILL BEGIN TO INCREASE DURING THE DAY IN ADVANCE OF THE NEXT COLD FRONT APPROACHING FROM THE WEST. EXPECT THE CHANCE FOR SHOWERS LATER TUESDAY AFTERNOON ACROSS WESTERN SECTIONS BUT MOST OF THE AREA SHOULD REMAIN RAIN FREE DURING THE DAYLIGHT HOURS. HIGH TEMPERATURES ON TUESDAY WILL RANGE FROM THE LOWER 40S ACROSS NORTHERN AND CENTRAL AREAS AND LOW TO MID 40S ACROSS DOWNEAST. && .SHORT TERM /TONIGHT THROUGH THURSDAY/... A STRONG COLD FRONT IS EXPECTED TO MOVE ACROSS THE STATE LATE NIGHT TUESDAY INTO WEDNESDAY MORNING THEN MOVE OFF THE COAST WEDNESDAY AFTERNOON. HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST THURSDAY. A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE STATE WEDNESDAY NIGHT. HAVE BLENDED THE NAM12...GFS40...SREF AND ECMWF FOR POP GRIDS AND QPF EXCEPT WILL USE REPLACE NAM12 WITH NAM80 FOR QPF. FOR WINDS EXPECT STRONG GRADIENT BETWEEN LOW OVER THE MARITIMES AND APPROACHING HIGH. WILL USE A BLEND OF THE NAM12 AND GMOS FOR WINDS AND USE 150 PERCENT OF SUSTAINED WIND FOR GUSTS. FOR TEMPERATURE HAVE USED THE GMOS TO INITIALIZE THE GIRDS. WILL LOWER MINIMUM/MAXIMUM TEMPERATURE WEDNESDAY NIGHT INTO THURSDAY SEVERAL DEGREES BELOW GMOS WITH VERY COLD AIR MASS MOVING IN. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... HIGH PRESSURE WILL CREST OVER THE REGION THURSDAY NIGHT BEFORE SLIDING OFF TO THE EAST FRIDAY. A RETURN FLOW WILL SET UP ALLOWING HIGHS FRIDAY TO MODERATE INTO THE MID 30S NORTH TO THE LOW TO MID 40S SOUTH. AN APPROACHING COLD FRONT WILL BRING SOME INCREASING CLOUDS WITH A SLIGHT CHANCE OF SHOWERS BY LATE DAY OVER NORTHERN AND WESTERN PARTS OF THE CWA. HEADING INTO SATURDAY AN AREA OF LOW PRESSURE LOOKS TO DEVELOP ALONG THE FRONT AND MOVE NORTH AND EAST. IT IS A BIT EARLY TO DETERMINE EXACTLY WHERE THE FRONT WILL SET UP AND THE LOW WILL TRACK WITH THE ECMWF FAVORING A PLACEMENT A LITTLE FARTHER SOUTH THAN THE GFS. IN ANY EVENT THIS DOES NOT LOOK TO BE A MAJOR SYSTEM AND WILL LIKELY BRING SOME SNOW TO THE CROWN OF MAINE WITH A MIX OF RAIN/SNOW OVER THE SOUTH. THE TRACK WILL DETERMINE EXACTLY WHERE THE RAIN/SNOW LINE SETS UP. THE LOW WILL DEPART BY LATER SUNDAY WITH HIGH PRESSURE BRIEFLY TAKING HOLD BEFORE THE NEXT SYSTEM APPROACHES BY LATER MONDAY BRINGING A CHANCE FOR MORE RAIN/SNOW. && .AVIATION /05Z TUESDAY THROUGH SATURDAY/... NEAR TERM: OCCASIONAL MVFR CEILINGS ARE POSSIBLE ACROSS NORTHERN AREAS OVERNIGHT. ACROSS DOWNEAST AREAS...OCCASIONAL MVFR CEILINGS ARE POSSIBLE INTO THE EARLY MORNING HOURS WITH VFR CONDITIONS LATE. PATCHY FREEZING FOG COULD PRODUCE MVFR/IFR CONDITIONS IN SPOTS OVERNIGHT. OCCASIONAL MVFR CEILINGS COULD PERSIST ACROSS NORTHERN AREAS TUESDAY. GENERALLY VFR CONDITIONS ARE EXPECTED DOWNEAST THROUGH MUCH OF TUESDAY...WITH MVFR CEILINGS POSSIBLY STARTING TO DEVELOP LATER IN THE AFTERNOON. SHORT TERM: EXPECT IFR/MVFR CONDITIONS TUESDAY NIGHT AND WEDNESDAY MORNING THEN VFR CONDITIONS WEDNESDAY AFTERNOON THROUGH THURSDAY. EXPECT VFR CONDITIONS FOR THURSDAY NIGHT THROUGH FRIDAY. THE NEXT SYSTEM WILL BRING THE POTENTIAL FOR MVFR/IFR CONDITIONS SATURDAY. && .MARINE... NEAR TERM: WINDS/SEAS ARE EXPECTED TO BE BELOW SMALL CRAFT ADVISORY LEVELS OVERNIGHT THROUGH TUESDAY. SHORT TERM: FOR WIND HAVE USED A BLEND OF THE NAM12 AND GFS40. FOR WAVES: SOUTHERLY FETCH BEGINS TO DEVELOP FROM GULF OF MAINE SOUTHWARD AT THE BEGINNING OF THIS PERIOD AND CONTINUES UNTIL WEDNESDAY AFTERNOON WHEN IT IS BROKEN UP BY WIND SHIFT BEHIND THE COLD FRONT. PRIMARY WAVE SYSTEM IS SOUTHERLY WITH PERIOD INCREASING TO 8 SECONDS WITH SECONDARY WAVE GROUP FROM SOUTHEAST AROUND 1 FOOT/12 SECONDS. WILL HOLD OFF ISSUING SCA FOR THIS PERIOD SO MID-SHIFT CAN ADJUST TIMING. EXPECT GENERALLY FAIR WEATHER FOR THURSDAY NIGHT INTO FRIDAY BEFORE THE NEXT SYSTEM APPROACHES BY LATE FRIDAY INTO SATURDAY BRING THE POTENTIAL FOR MARGINAL SCA CONDITIONS. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...DUDA/MCW SHORT TERM...MIGNONE LONG TERM...FITZSIMMONS AVIATION...DUDA/MCW MARINE...DUDA/MCW/MIGNONE
Hazardous weather outlook, Dec 4, 2:29 AM EST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 229 AM EST TUE DEC 4 2012 MEZ001>006-010-011-015>017-029>032-050730- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 229 AM EST TUE DEC 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-050730- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 229 AM EST TUE DEC 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Maine, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.